Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 413, NWS Tulsa, OK

June 29, 2025Carroll County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 29, 2025, 5:50 PM CDT for Carroll County, Arkansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2025, 5:50 PM CDT (22:50 UTC)
Expired
Jun 29, 2025, 6:35 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Carroll County, AR

The radar

The Springfield radar (KSGF), 107 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1158 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

227 
WUUS54 KTSA 292250
SVRTSA
ARC015-292345-
/O.NEW.KTSA.SV.W.0413.250629T2250Z-250629T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
550 PM CDT Sun Jun 29 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Carroll County in northwestern Arkansas...

* Until 645 PM CDT.

* At 549 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles west of Roberson Hollow to 3 miles northeast
  of Eureka Springs, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Carrollton...                     Dryfork...
  Rudd...                           Cabanal...
  Metalton...                       Connor...
  Coin...                           Osage...
  Pleasant Ridge...                 Urbanette...
  Delmar...                         Berryville...
  Green Forest...                   Denver...
  Rule...                           Grandview...
  Oak Hill...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3613 9348 3650 9374 3650 9330 3612 9330
TIME...MOT...LOC 2249Z 326DEG 21KT 3649 9336 3645 9371 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

69
2 follow-up statements
602 
WWUS54 KTSA 292319
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
619 PM CDT Sun Jun 29 2025

ARC015-292345-
/O.CON.KTSA.SV.W.0413.000000T0000Z-250629T2345Z/
Carroll AR-
619 PM CDT Sun Jun 29 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CARROLL COUNTY...

At 618 PM CDT, the leading edge of a line of severe thunderstorms 
was located along a line extending from Capps to 3 miles southwest 
of Rudd, moving southeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Carrollton...                     Dryfork...
Rudd...                           Cabanal...
Metalton...                       Connor...
Coin...                           Osage...
Pleasant Ridge...                 Urbanette...
Delmar...                         Berryville...
Green Forest...                   Denver...
Rule...                           Grandview...
Oak Hill...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3613 9348 3650 9374 3650 9330 3612 9330
TIME...MOT...LOC 2318Z 311DEG 30KT 3623 9320 3619 9354 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

69
066 
WWUS54 KTSA 292335
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
635 PM CDT Sun Jun 29 2025

ARC015-292344-
/O.CAN.KTSA.SV.W.0413.000000T0000Z-250629T2345Z/
Carroll AR-
635 PM CDT Sun Jun 29 2025

...THE SEVERE THUNDERSTORM WARNING FOR CARROLL COUNTY IS CANCELLED...

The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has 
been cancelled.  However, gusty winds to 50 mph are still possible 
with these thunderstorms.

&&

LAT...LON 3613 9348 3650 9374 3650 9330 3612 9330
TIME...MOT...LOC 2333Z 326DEG 21KT 3615 9314 3611 9348 

$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:19 PM CDT, 4 hours 31 minutes earlier. Its key messages:

  • Issued at 109 PM CDT Sun Jun 29 2025
  • Increasing thunderstorm potential this evening across northeast Oklahoma and northwest Arkansas, expanding to much of the region tomorrow.
  • Daily isolated to scattered showers and storms expected much of this week with locally heavy rains, downburst winds, and lightning being the primary hazards. Monday will be the day of greatest storm coverage.
  • Hot and humid conditions will continue for most of this week with heat indices generally 95-105 F across the area. Some minor relief may briefly occur on Tuesday and Wednesday.
Area forecast discussion, Jun 29, 1:19 PM CDT, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
119 PM CDT Sun Jun 29 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 109 PM CDT Sun Jun 29 2025

   - Increasing thunderstorm potential this evening across
     northeast Oklahoma and northwest Arkansas, expanding to much
     of the region tomorrow.

   - Daily isolated to scattered showers and storms expected much
     of this week with locally heavy rains, downburst winds, and
     lightning being the primary hazards. Monday will be the day
     of greatest storm coverage.

   - Hot and humid conditions will continue for most of this week
     with heat indices generally 95-105 F across the area. Some
     minor relief may briefly occur on Tuesday and Wednesday.

&&

.SHORT TERM...
(Tonight)
Issued at 109 PM CDT Sun Jun 29 2025

Guidance varies regarding convective evolution tonight, casting
doubt on any one scenario. However, recent CAM runs have begun to
converge on the idea of scattered storms moving south from Kansas
into the CWA late this afternoon and evening. Will hold onto at
least low PoPs across northeast Oklahoma and northwest Arkansas
during this time frame. There could be a relative lull in precip
during the overnight hours before a boundary/ additional
convection moving through Kansas makes a run for northern
Oklahoma. Again, it is unclear how widespread this activity will
be when it reaches our area, but instability and a strengthening
LLJ should be sufficient to provide an increase in PoPs for
at least northern areas late tonight or early tomorrow morning...
an outcome supported by HREF NPs and MPAS models. As has been the
case lately, heavy rainfall/ localized flash flooding and strong
to damaging wind gusts are the primary concerns with storms this
evening and tonight, though some large hail may occur as well.

Otherwise, conditions will remain similar to previous nights,
with lows in the lower-mid 70s and light winds.

&&

.LONG TERM...
(Tomorrow through Sunday)
Issued at 109 PM CDT Sun Jun 29 2025

Showers and thunderstorms are expected to be ongoing tomorrow
morning in portions of northeast Oklahoma and northwest Arkansas
along the previously mentioned outflow boundary. A synoptic front
is forecast to be sinking south through Kansas tomorrow morning,
eventually moving through E Oklahoma during the afternoon and
evening. Additional storm development is likely along the front
and/or remnant outflow boundaries during the afternoon and
evening, with an attendant risk for strong to damaging wind gusts
and heavy rainfall. Convection will gradually push south over the
course of the day, mostly exiting by late evening or overnight. It
now appears the front should progress through much of the FA,
allowing for a somewhat cooler and drier Tuesday-Wednesday across
the north. Still suspect potential for isolated showers/ storms
Tuesday and Wednesday, but coverage should be much less than
previous days and mainly across southern portions of the area.

Southerly flow returns Wednesday into Thursday, with increasing
temps and moisture for the remainder of the week. Heat indices
should be more manageable Tuesday and Wednesday in the post-
frontal airmass, but will likely rebound into the 95-105 F range
for the remainder of the week as upper ridging moves over the
region. Low PoPs (isolated to scattered) persist to end the week,
with potential for greater rain chances returning by this weekend
as a slow moving shortwave approaches the Plains.

&&

.AVIATION...
(18Z TAFS)
Issued at 1205 PM CDT Sun Jun 29 2025

VFR conditions ongoing will generally continue across the region.
However there is likely to be a period of higher thunderstorm
coverage beginning late this afternoon through the evening and
then again late tonight into Monday morning. Confidence remains
low in the exact timing but northern locations have the higher
chances through the forecast period and a broad time window of low
chances was included w/ this fcst cycle.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  91  71  90 /  30  50  30  10
FSM   76  94  73  92 /  10  50  50  20
MLC   75  92  71  90 /   0  50  50  20
BVO   72  90  67  89 /  40  50  30   0
FYV   72  90  68  88 /  20  50  40  10
BYV   71  90  68  88 /  40  40  30  10
MKO   74  90  71  89 /  10  50  40  10
MIO   72  88  68  88 /  40  50  30   0
F10   74  90  71  88 /  10  50  50  10
HHW   74  93  72  92 /   0  20  40  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 7 PM CDT this evening for OKZ055>057-060>062-
     066-067-070>072-074>076.

AR...Heat Advisory until 7 PM CDT this evening for ARZ019-020-029.

&&

SHORT TERM...43
LONG TERM....43
AVIATION...07
Hazardous weather outlook, Jun 29, 4:49 PM CDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Tulsa OK
449 PM CDT Sun Jun 29 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
449 PM CDT Sun Jun 29 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA...Eastern Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Strong to locally severe thunderstorms are ongoing late this
afternoon across portions of southeast Kansas and southwest
Missouri, with a slow southward movement toward adjacent portions
of northeast Oklahoma and northwest Arkansas expected into the
evening. Damaging downburst winds and heavy downpours will be the
main concerns, with localized flash flooding possible. A downward
trend in coverage and intensity is expected after sunset, although
additional thunderstorms remain forecast to move into the area
from the north along a weak front early Monday morning. These
storms should have a lesser severe threat, but gusty wind and
heavy rain potential will remain.

Hot and humid conditions persist this afternoon across much of
eastern Oklahoma and west central Arkansas, with widespread heat
index values in the 100 to 109 degree range. Conditions will
improve toward sunset.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Thunderstorm and Heavy Rain Potential.
TUESDAY THROUGH THURSDAY...Thunderstorm Potential.
FRIDAY AND SATURDAY...No Hazards.

EXTENDED DISCUSSION...
Scattered thunderstorms will spread southward across much of the
area Monday into Monday evening as a weak cold front drifts south
through the area. Damaging downburst winds and locally heavy
rainfall will be the main threats with the storms. Afternoon heat
index values will again climb into the 100 to 105 degree range
especially south of the slow moving front.

Storm coverage will lessen Tuesday through the rest of the week,
but isolated storms may still occur each afternoon.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 29, 4:49 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
449 PM CDT Sun Jun 29 2025

OKZ057-058-292230-
Craig OK-Ottawa OK-
449 PM CDT Sun Jun 29 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN CRAIG AND OTTAWA
COUNTIES THROUGH 530 PM CDT...

At 448 PM CDT, Doppler radar indicated the leading edge of outflow
from a line of strong thunderstorms extended from 6 miles southwest
of Edna to 2 miles northeast of Bluejacket to Seneca. Movement was
southeast at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Hollow...                         Commerce...
Afton...                          Treece...
Miami...                          Picher...
Cardin...                         Peoria...
Narcissa...                       Welch...
Fairland...                       Ottawa...
Bluejacket...                     Pyramid Corners...
Wyandotte...                      Centralia...
Quapaw...                         Twin Bridges State Park...
Baxter Springs...

This includes Interstate 44 between mile markers 291 and 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Oklahoma.

&&

LAT...LON 3700 9462 3667 9462 3667 9501 3676 9539
      3700 9541
TIME...MOT...LOC 2148Z 333DEG 19KT 3698 9544 3682 9503 3684 9462

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

69
Special weather statement, Jun 29, 5:27 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
527 PM CDT Sun Jun 29 2025

ARZ001-002-010-011-292315-
Carroll AR-Madison AR-Benton AR-Washington AR-
527 PM CDT Sun Jun 29 2025

...STRONG THUNDERSTORMS WILL IMPACT BENTON...NORTHERN MADISON...
CARROLL AND NORTHERN WASHINGTON COUNTIES THROUGH 615 PM CDT...

At 527 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Silver Dollar City to 2 miles east of Beaver
to 3 miles north of Maysville. Movement was south at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Carrollton...                     Rudd...
Northwest Arkansas Regional Air...Beaver Lake...
Metalton...                       Connor...
Savoy...                          Tontitown...
Forum...                          Coin...
Larue...                          Pea Ridge...
Cave Springs...                   Pleasant Ridge...
Gallitin...                       Hobbs State Park...
Best...                           Clifty...
Busch...                          Blue Eye...

This includes Interstate 49 between mile markers 66 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3610 9455 3650 9462 3650 9330 3612 9330
TIME...MOT...LOC 2227Z 339DEG 32KT 3666 9331 3647 9372 3645 9460

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

69
Special weather statement, Jun 29, 5:38 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
538 PM CDT Sun Jun 29 2025

OKZ057-058-063-292315-
Craig OK-Delaware OK-Ottawa OK-
538 PM CDT Sun Jun 29 2025

...STRONG THUNDERSTORMs WILL IMPACT NORTHEASTERN CRAIG...NORTHERN
DELAWARE AND OTTAWA COUNTIES THROUGH 615 PM CDT...

At 536 PM CDT, Doppler radar indicated a strong thunderstorm near
Wyandotte, moving east at 10 mph. Another strong thunderstorm was
near Welch, also moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Cayuga...                         Narcissa...
Afton...                          Welch...
Fairland...                       Ottawa...
Bluejacket...                     Wyandotte...
Miami...                          Twin Bridges State Park...
Grove...

This includes Interstate 44 between mile markers 288 and 311.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Oklahoma.

&&

LAT...LON 3689 9462 3660 9462 3667 9512 3692 9510
TIME...MOT...LOC 2236Z 280DEG 9KT 3679 9476

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:08 PM CDTSpecial Weather StatementTSABenton52 min
Jun 28, 7:11 PM CDTSevere Thunderstorm WarningTSABenton38 min
Jun 28, 7:33 PM CDTAreal Flood AdvisoryTSABenton3 hr
Jun 28, 7:53 PM CDTSpecial Weather StatementTSABenton52 min
Jun 28, 8:03 PM CDTSpecial Weather StatementTSABenton42 min
Jun 28, 8:30 PM CDTSpecial Weather StatementTSACarroll45 min
Jun 28, 8:51 PM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison3 hr
Jun 29, 9:09 AM CDTHeat AdvisoryTSA10 hr
Jun 29, 5:27 PM CDTSpecial Weather StatementTSABenton, Carroll48 min
Jun 29, 6:17 PM CDTSpecial Weather StatementTSABenton, Madison, Washington28 min
Jun 29, 6:38 PM CDTSevere Thunderstorm WarningTSABenton25 min
Jun 29, 6:48 PM CDTSpecial Weather StatementTSAMadison, Washington42 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.